CSpace

Browse/Search Results:  1-10 of 26 Help

Selected(0)Clear Items/Page:    Sort:
A Genome-wide Association Study of Lung Cancer Identifies a Region of Chromosome 5p15 Associated with Risk for Adenocarcinoma 期刊论文
AMERICAN JOURNAL OF HUMAN GENETICS, 2009, 卷号: 85, 期号: 5, 页码: 679-691
Authors:  Landi, Maria Teresa;  Chatterjee, Nilanjan;  Yu, Kai;  Goldin, Lynn R.;  Goldstein, Alisa M.;  Rotunno, Melissa;  Mirabello, Lisa;  Jacobs, Kevin;  Wheeler, William;  Yeager, Meredith;  Bergen, Andrew W.;  Li, Qizhai;  Consonni, Dario;  Pesatori, Angela C.;  Wacholder, Sholom;  Thun, Michael;  Diver, Ryan;  Oken, Martin;  Virtamo, Jarmo;  Albanes, Demetrius;  Wang, Zhaoming;  Burdette, Laurie;  Doheny, Kimberly F.;  Pugh, Elizabeth W.;  Laurie, Cathy;  Brennan, Paul;  Hung, Rayjean;  Gaborieau, Valerie;  McKay, James D.;  Lathrop, Mark;  McLaughlin, John;  Wang, Ying;  Tsao, Ming-Sound;  Spitz, Margaret R.;  Wang, Yufei;  Krokan, Hans;  Vatten, Lars;  Skorpen, Frank;  Arnesen, Egil;  Benhamou, Simone;  Bouchard, Christine;  Metsapalu, Andres;  Vooder, Tonu;  Nelis, Mari;  Vaelk, Kristian;  Field, John K.;  Chen, Chu;  Goodman, Gary;  Sulem, Patrick;  Thorleifsson, Gudmar;  Rafnar, Thorunn;  Eisen, Timothy;  Sauter, Wiebke;  Rosenberger, Albert;  Bickeboeller, Heike;  Risch, Angela;  Chang-Claude, Jenny;  Wichmann, H. Erich;  Stefansson, Kari;  Houlston, Richard;  Amos, Christopher I.;  Fraumeni, Joseph F., Jr.;  Savage, Sharon A.;  Bertazzi, Pier Alberto;  Tucker, Margaret A.;  Chanock, Stephen;  Caporaso, Neil E.
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
A multiscale finite element method for elliptic problems with highly oscillatory coefficients 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2004, 卷号: 50, 期号: 1, 页码: 1-13
Authors:  Chen, JR;  Cui, JZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multiscale finite element  elliptic problems  highly oscillatory coefficients  domain decomposition preconditioning algorithm  
Two-scale finite element method for nonselfadjoint elliptic problems with rapidly oscillatory coefficients 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 150, 期号: 2, 页码: 585-601
Authors:  Chen, JR;  Cul, JZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonselfadjoint elliptic problems  rapidly oscillatory coefficients  two-scale finite element method  
Multigrid for the mortar finite element for parabolic problem 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2003, 卷号: 21, 期号: 4, 页码: 411-420
Authors:  Xu, XJ;  Chen, JR
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
multigrid  mortar element  parabolic problem  
A multiscale rectangular element method for elliptic problems with entirely small periodic coefficients 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2002, 卷号: 130, 期号: 1, 页码: 39-52
Authors:  Chen, JR;  Cui, JZ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Uniform convergence and Schwarz method for the mortar element method for non-selfadjoint and indefinite problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2002, 卷号: 136, 期号: 2-3, 页码: 517-533
Authors:  Chen, JR;  Xu, XJ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
mortar element  indefinite  uniform convergence  Schwarz method  
Uniform convergence and Schwarz method for the mortar projection nonconforming and mixed element methods for nonselfadjoint and indefinite problems 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2002, 卷号: 191, 期号: 15-16, 页码: 1677-1699
Authors:  Chen, JR;  Xu, XJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
On mortar-type Morley element method for plate bending problem 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2001, 卷号: 37, 期号: 4, 页码: 519-533
Authors:  Huang, JG;  Li, LK;  Chen, JR
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The mortar element method for nonselfadjoint parabolic problem 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2001, 卷号: 37, 期号: 3, 页码: 341-358
Authors:  Chen, JR;  Xu, XJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
mortar element  nonselfadjoint  parabolic  Schwarz method  
Multigrid method and multilevel additive preconditioner for mixed element method for non-self-adjoint and indefinite problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2001, 卷号: 119, 期号: 2-3, 页码: 229-247
Authors:  Chen, JR
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
multigrid  multilevel additive preconditioner  mixed element  indefinite problems